# SDR IPXA2017071919494

- Difficulty date: June 30, 2017
- Submitted: July 19, 2017
- Operation: Air carrier
- Aircraft: N468UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25484
- Aircraft time: 28,410 hours, 15,328 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 144N536155
- Condition: Damaged
- Location: Main Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  MAIN DECK FLOOR PANEL 242XGF HAS EDGE DAMAGE.  FABRICATED A NEW FLOOR PANEL IAW SREO B757-5320-9692-K.
